# SDR U2RA201809250009

- Difficulty date: September 25, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 65B151803
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE OUTBOARD FORE FLAP HAS 2 EACH AREAS OF CORROSION ON LOWER SKIN PANEL. CORROSION CLEANUP OUTSIDE OF STRUCTURAL REPAIR MANUAL LIMITS.  REPLACED RIGHT HAND WING TRAILING EDGE OUTBOARD FORE FLAP PER AIRCRAFT MAINTENANCE MANUAL 27-51-05.
